# SDR UPS07549827

- Difficulty date: May 15, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT SWITCH STAYS IN ON POSITION.  FOUND EMERGENCY EXIT LIGHT SWITCH GUARD LOOSE AND RESECURED AS REQUIRED.  OPS TEST EMERGENCY EXIT LIGHT SYSTEM SATISFACTORY PER AMM 33-51-00-5.
